# SDR UALA2012032301863

- Difficulty date: March 23, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,366 hours, 9,468 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

CREW REPORT:  LEFT CENTER FUEL PUMP LOW PRESSURE, ALSO FUEL PUMP CENTER STAT MESSAGE.  RESET ELMS 110 PANEL. ADDED FUEL TO CTR TANK &  OPERATED PUMP, NO STATUS OR CMC FAULTS.  INDICATIONS ON FUEL MANAGEMENT PAGE ALL NORMAL, SYSTEM OPS NORMAL.
